Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is there any vitamin which would help in making a baby with fair?

hi, I m 25 years old women i m thinking about baby bt i want my baby fair skined i m verymuch fair bt my husband and his family is not fair so i want my baby look like m plez there any tips for to do this ..? actually my one friend told m it is possible to birth fair baby bt for that i have to prepare my self in pregency period and eat some vitamins is this possible doctor there is any way to give birth fair baby plez give m soluation .....
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
A person's complexion, colour, height, etc are governed by different genes.
NO vitamins or drugs can change the genetic complement of a person.
Please do not believe in such mindless theories.
Your baby could take on after you, or your partner, or a mix of both, and babies are beautiful, whatever their colour !
please do not be obsessed with it
Take care
Answered: Fri, 18 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor